Let me start by saying that I'm the worst haha. I was very consistent updating for about two weeks, then I went off the grid...oops. Well, I am officially completely finished with Claravis! I was on it for a total of 5 months and I have been finished for about 5 additional months. My feelings towards this process is very two-sided. On one end, I really do have virtually perfect skin and no noticeable scaring. But on the other hand, my body basically went through hell, which I'll explain below.
Today marks my 11th day on Claravis 30mg twice a day. It also marks the fourth day in my period and my skin is basically undergoing anarchy. I have spots down my cheeks, on my chin, on my jawline, and between my eyebrows. Alongside the spots is pretty significant dryness. I have work tonight and am dreading going. I will post a picture. To be fair, my skin is not much worse than my skin normally is on my period, but the dryness and redness are not making it look very pretty. I also noticed that,
Whelp, today is not fun. My skin is notably less red actually and my lips aren't dry, but the headache I have in crazy. Its so bad I haven't taken my dosage of Claravis today because I'm afraid of it getting worse. I'm going to push through and take it soon, but this stinks. Symptoms: Painful and demotivating headache behind my eyes, some dryness on individual spots, one pimple dried out and turned into some kind of sore (lovely), lack of appetite. I also have a weird cough, I'm not sure if its
Hi guys! My name is Quinn and I am currently a 21-year old female struggling with hormonal/prolonged acne mainly of the face, neck, and upper back. I will post a before picture later this evening. My acne is not cystic and relatively mild in comparison with extreme cases; however it is also extremely persistent and consistent. After trying everything (literally everything) from my skin routine to my prescribed treatments, my dermatologist and I found it in my best interest to begin "accutane",